# SDR AWXA200501239

- Difficulty date: September 23, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED ANGLE CRACKED, .05 INCHES IN LENGTH, AT BS 348 AND STR 15L.  MAINTENANCE REMOVED CRACKED ANGLE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-05285-ES4.  FORMED NEW ANGLE IAW AWA ER NO. 03-5310-05285-ES4.  INSTALLED FABRICATED REPAIR PARTS AT BS 348 AND STR 15L IAW AWA ER NR 03-5310-5285-ES4.
